# SDR CALA2019061700971

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11252
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STA 500D R/H FRAME CRACKED BETWEEN STRINGER 8R AN D 9R REF FLEET CYCLE NON-ROUTINE 9676873. REPAIRED CRACKED FRAME PER EA 5310-04716 REV I OP2 FIG 3 ADD EMP:U243889 VERIFIED REPAIR COMPLETED REF.EA 5310-04716 REV I OP2 FIG.3
